MathSciNet Relay Station
MathSciNet bibliographic data
MR2390478 (2009c:41011) 41A05 (41A10 65D05)
Wang, Xing-hua On the Hermite interpolation. Sci. China Ser. A 50 (2007), no. 11, 1651–1660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement